# SDR YENA2019112270669

- Difficulty date: November 17, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 64,087 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF NR2019-310321 CORROSION FLOOR BEAM -Y1292 LOC.FR16 AT FWD GALLEY AREA; REPLACED FLOOR BEAM -Y1292 LOC.FR16 AT FWD GALLEY AREA  IAW A320 SRM 51-72-11 AND DRAWING D53110920 TOOL USED CALIPER S/N A16227543 ACCOMPLISHED.
